Ask a doctor

How To Tackle Resolving Excess Facial Swelling from Juvaderm Under Eyes?

A few years back I had surggery on my upper jaw and was left with some degree of residual edema from the procedure. About 8 months ago I had Juvaderm injected in the tear troughts and have had noticed that my facial edema (swelling in entire face) had gotten worse after the Juvaderm. I want to get hyaluronidase to dissolve the filler but am scared of further swelling. if someone can recommend what to do in this situation, I would be extremely grateful! Thank you.

Doctor Answers (2)

Swelling after juvedermn

+2

It would be very odd to have swelling this late. It is possible that this is a coincidence. There probably isn't a whole lot of juvederm there to dissolve but hyaluronidase should not make this worse unless you happened to be allergic to something used before it or in it. I would see your doctor. 


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Swellingafter Juvederm

+2

It is a bit unsuual to have significant facial swelling 8 months after Juvederm. I suggest that you go in for an evaluation to a doctor.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.